# SDR QR9R2024100300002

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 3,922 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: K50073
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED BAD FROM AIRBUS. DURING TESTING WITH THE TEST BOX, THE HEATER EJECTOR ASSEMBLY WAS FOUND TO BE INOPERABLE- PART WOULD NOT TURN ON.
